MathSciNet Relay Station
MathSciNet bibliographic data
MR2476561 (2010c:65231) 65N35 (33E10 35J05 35P20)
Shen, Jie; Wang, Li-Lian On spectral approximations in elliptical geometries using Mathieu functions. Math. Comp. 78 (2009), no. 266, 815–844.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement